# SDR SWAA2022020867499

- Difficulty date: January 25, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 3 FLAP TACK FAIRING 542BB CRACKED INSIDE SKIN AFT END / REMOVED DAMAGE REF SRM 51-70-05 AND ACCOMPLISHED REPAIR TO CANOE REF EA 1-A57-6168. RESTORED FINISH TO REPAIR REF AMM 51-21-99.
